# SDR CA120221007

- Difficulty date: February 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 12,686 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW HAD A SLAT FAILURE ON ARRIVAL.  CREW CHECKED LANDING DISTANCE REQUIRED AND MADE NORMAL LANDING WITH FLAPS 2, NO EMERGENCY WAS DECLARED AS "FLAP 1" WAS SELECTED,  WE RECEIVED A "SLAT FAIL" MESSAGE ON THE EICAS. "SHAKER ANTICIPATED" WAS ALSO LATER DISPLAYED ON THE EICAS.  QRH PROCEDURE WAS COMPLETED.  R & R RT WING OTBD SLAT HARNESSES IAW AMM 27-83-07 & PERFORMED SLAT CONTROL SYS OPS TEST IAW AMM 27-80-00-710-801,  OPERATIONAL TEST GOOD.
